Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the generation of finite from infinitesimal transformations — a correction


Author: H. B. Newson
Journal: Bull. Amer. Math. Soc. 10 (1904), 191-193
DOI: https://doi.org/10.1090/S0002-9904-1904-01090-3
MathSciNet review: 1558089
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1904-01090-3

American Mathematical Society